# SDR DALA2025010300047

- Difficulty date: January 1, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 55,491 hours, 39,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS FROM ROW 15 TO 19 ARE INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHTS BATTERY PACK FOR CORRESPONDING LIGHTS PER B717 AMM 33-51. OPERATIONAL CHECK WAS NORMAL. OK FOR SERVICE. (LP #6601810)
